| Catalog Number |
SRX-800 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
| Date of Event |
12/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown and seroma.
Event or Problem Description
Healthcare professional reported "scar contracture".Healthcare professional later reported "seroma, moderate fluid around breast implant" via mri.This record is for the left side.The device was explanted.